# SDR SWAA2025040721695

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 55,764 hours, 33,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PLACARD EMERGENCY EXIT SIGN MISSING FROM FRONT FWD ENTRY DOOR.   INSTALLED LENS PER M/M 33-51-01 OK TO CONT SERVICE
